# SDR 2012FA0000479

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N5789M
- Make and model: Mooney M20K
- Aircraft serial: 250853
- System (JASC): 3110 · Instrument Panel
- Part: Mount
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT INSTRUMENT PANEL SHOCK MOUNTS (PROBABLY ORIGINAL) ALL BROKEN AND SEPARATED CAUSING PANEL TO FALL ONTO A TUBULAR STRUCTURE, THE CIRCUIT BREAKER SWITCHES ARE MOUNTED TO THE SHOCK MOUNT PANEL.  THE BUSS BAR OF THE CIRCUIT BREAKER SWITCHES SHORTING ON TO TUBULAR STRUCTURE.
